MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM-P COLLARED STD STEM SIZE 2; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM-P COLLARED STD STEM SIZE 2; HIP CEMENTLESS STEM
Catalog Number 01.18.432
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department on 18 june 2020: lot 1902246: (b)(4) items manufactured and released on 03-jun-2019.Expiration date: 2024-05-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Other devices involved in the event: cup: mpact 01.32.148dh acetabular shell ø48 two-holes lot.(k132879).Batch review performed by medacta regulatory affairs department on 18 june 2020: lot 1901374: (b)(4) items manufactured and released on 17-jun-2019.Expiration date: 2024-06-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Liner: mpact 01.32.3239hct flat pe hc liner ø32/c lot.186963 (k103721).Batch review performed by medacta regulatory affairs department on 18 june 2020: lot 186963: (b)(4) items manufactured and released on 16-oct-2018.Expiration date: 2023-10-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Ball heads: mectacer 01.29.205 biolox delta ceramic ball head 12/14 ø 32 size m 0 lot.1901938 (k112115).Batch review performed by medacta regulatory affairs department on 18 june 2020: lot 1901938: (b)(4) items manufactured and released on 17-jun-2019.Expiration date: 2024-05-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of infection 8 months after the primary surgery, the pathogen is unknown.The surgeon revised all implants and implanted an antibiotic spacer.

Brand Name
STEM: AMISTEM-P COLLARED STD STEM SIZE 2
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874, CHE
SZ  6874, CHE
MDR Report Key10232816
Report Number3005180920-2020-00404
Device Sequence Number573298
Product Code LZO
UDI-Device Identifier07630040720212
UDI-Public07630040720212
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date05/20/2024
Device Catalogue Number01.18.432
Device Lot Number1902246
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2020
Initial Report FDA Received Date07/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;